| Catalog Number |
01.32.148MB |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/29/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-jul-2023.Lot 2242559: (b)(4) items manufactured and released on 12-apr-2023.Expiration date: 2028-03-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 5 weeks from the primary, the patient came in reporting pain due to a malpositioned cup and the cause is unknown.The surgeon revised the cup, head, and liner.The surgery was completed successfully.